# SDR SWAA2012121410663

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 48,600 hours, 28,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50104
- Part serial: 000373
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT ORIGINATING FROM A FASTENER HOLE CRACKED.  REPLACED SLAT PER MM.
